Jump to content

Tragedy86

Members
  • Content Count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Tragedy86

  • Rank
    Newbie
  1. Thank you Spex for replying. I agree with you, I'm still way better off being on it than off. I've been using Nizoral only once a week since I've got it. I know it can cause the hair to be really dry so I've tried not to be too aggressive with it. I've already purchased Proscar yesterday night as my Propecia supply finished. I was thinking of trying 2.5mg first. I know there are issues about not knowing how much fin you're taking by cutting it into 4/5 pieces
  2. Hello everyone, I'm going to skip the "my story" part because I don't think I can handle telling it today. The reason I'm here is because Propecia is starting to lose its effectiveness. I guess that's why they stopped the trials after 5 years. I've been losing my hair since I was 18 and started on Propecia when I was 22. For the longest time I felt it was good enough, even though that was not reflected in how I lived my life. I tried Minoxidil for about 4 months when I started Propecia but i found it hard to use and it was not something I would be able to maintain for the rest of my life. I've been on Propecia only for the 5 years and started Nizoral around 8 months ago. I'm somewhere in between a NW2 and a NW3. After the first year of Propecia, it looked like I was losing very little hairline every year, which was fine because I was aiming for a HT or just living with it by the time I'm 30. But now it looks like I'm losing hair on my temples by the month. I'm not sure what to do now. Should I move to Avodart or up my fin dosage? I'm also gonna get Saw Palmetto. I'm really nervous right now and the illusion of hope looks like it's going to crash on itself. I sure hope I can get some advice here.
×
×
  • Create New...